# SDR IXXA06SMN090S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT WING NR 2 MAIN TANK LOWER FITTING CRACKED, STA 220.00 STRINGER-59.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D.  FABRICATED NEW FITTING (AL 7075 T6 51) IAW ATI REPAIR SPECIFICATION NR 2003-05 EA SEMAN NR 20061966 DATE 03-13-06.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  NO CRACK FOUND.  ENCLOSED SMN FORM 242-4.  PERFORMED HEAT TREATMENT 7075 T6 51 TO 7075 T6 IAW DC-8 SRM 51-1-1 PAGES 1,13, AND 17.  CLEANED, TREATED AND PRIMED AREA, NEW FITTING IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC-8 SRM 51-3-1.
